Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    possible liver cancer need help
    avatar
    brwngrgry1965 posted:
    im a 45 year old male with symptoms have lost 80 pounds in 8 months last month lost 15 pounds have pain in in right side for 6 months tired and have sweeting spells
    Reply
     
    avatar
    Chris_WebMD_Staff responded:
    Hi,

    I hope by now you have seen a doctor. There really is no guessing on this. Let us know how you are doing please.

    Chrissy
    WebMD Community Staff


    Helpful Tips

    Be the first to post a Tip!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.